Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What are the supplements to be taken for HPV?

User rating for this question
Very Good
Answered by
Practicing since : 1990
Answered : 226 Questions
Hi there. I have been diagnosed with high risk hpv when i had a pap smear and it could be persistant. I am trying to boost my immune system to try and rid myself of hpv. I am 4 stones overweight and am considering going on a very low calorie diet (vlcd) for 12 weeks to lose weight and boost my immune system. The milkshakes i will use have all the rda's for vitamins and nutrients and i will continue taking a multivitamin. Will this help with my immune system or have a detrimental effect to my health? I am thinking being so overweight can't be helping my health anyway. Thank you for your help.
Posted Sun, 29 Dec 2013 in Women's Health
Answered by Dr. Chetna Jain 5 days later
Brief Answer: Not a good idea Detailed Answer: losing weight by doing this crash diet is not a good idea rather reduce your appetite gradually to 1500 cal a day and break it in small freq low carb meals. sudden diet can weaken the immune system. use of condoms prevent HPV transmission. do your Pap smear regularly , eat healthy . deep breathing exercises help boost immunity XXXXXXX avoidance of stress
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor